... dizzy and tired but then cant sleep at night. They also have me on 1 mg of ativan 4x a day. I feel spaced out, anxious, and just lousy. Can anyone help me understand this, because my pharmacist and dr say this shouldnt happen but it is and they make me feel like they think I am overreacting. Help please!
No idea why they're saying that as this is normal. I would suggest (suggest) you back off on the Ativan by 50%, give this another 2-weeks, if no change consult with your Dr, this med may not be right for you or the increase was to much, but do give it 2 more weeks, the Ativan will space you out like that and that's a lot, see if you can go .5mg 4x a day. No alcohol or other drugs.
The sertraline seems fine, but it seems you're taking too much ativan. If you don't feel like taking it 4x a day, stop and only take it when you feel you really need it. You should start feeling better with the sertraline within the next 2-3 weeks.. hang in there. I wish you the best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 6 answers
Posted 24 Mar 2012 • 3 answers
Posted 7 Aug 2014 • 2 answers
Posted 20 Jun 2016 • 3 answers
I was skipping days trying to go off sertraline. I was taking 12 1/2 for weeks then increasing to 25
Posted 16 Oct 2016 • 2 answers